Minimum divergence estimators, maximum likelihood and exponential families - Sorbonne Université Access content directly
Journal Articles Statistics and Probability Letters Year : 2014

Minimum divergence estimators, maximum likelihood and exponential families

Abstract

In this note we prove the dual representation formula of the divergence between two distributions in a parametric model. Resulting estimators for the divergence as for the parameter are derived. These estimators do not make use of any grouping nor smoothing. It is proved that all differentiable divergences induce the same estimator of the parameter on any regular exponential family, which is nothing else but the MLE.
Fichier principal
Vignette du fichier
05082011.pdf (100.01 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00613126 , version 1 (02-08-2011)
hal-00613126 , version 2 (03-08-2011)
hal-00613126 , version 3 (06-08-2011)
hal-00613126 , version 4 (07-08-2011)
hal-00613126 , version 5 (19-08-2011)

Identifiers

Cite

Michel Broniatowski. Minimum divergence estimators, maximum likelihood and exponential families. Statistics and Probability Letters, 2014, 93 (6), pp.27-33. ⟨hal-00613126v5⟩
187 View
439 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More